Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    allergic reaction to theophylline sr
    avatar
    jamessr481 posted:
    have red blotchy,itchy patches all over my back and chest.i understand that is an allergic reaction to this medication.my question is,are the rashes contagious?they seem to be spreading all over and i dont know if my scratching them is the cause.can they be transfered to others by touch?
    Reply


    Helpful Tips

    Eczema CareExpert
    Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
    Was this Helpful?
    26 of 36 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center